Advanced Search
MyIDEAS: Login to save this article or follow this journal

Quantile hedging

Contents:

Author Info

  • Hans FÃllmer

    ()
    (Humboldt-UniversitÄt zu Berlin, Institut fØr Mathematik, Unter den Linden 6, D-10099 Berlin, Germany Manuscript)

  • Peter Leukert

    ()
    (Humboldt-UniversitÄt zu Berlin, Institut fØr Mathematik, Unter den Linden 6, D-10099 Berlin, Germany Manuscript)

Registered author(s):

    Abstract

    In a complete financial market every contingent claim can be hedged perfectly. In an incomplete market it is possible to stay on the safe side by superhedging. But such strategies may require a large amount of initial capital. Here we study the question what an investor can do who is unwilling to spend that much, and who is ready to use a hedging strategy which succeeds with high probability.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://link.springer.de/link/service/journals/00780/papers/9003003/90030251.pdf
    Download Restriction: Access to the full text of the articles in this series is restricted

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Springer in its journal Finance and Stochastics.

    Volume (Year): 3 (1999)
    Issue (Month): 3 ()
    Pages: 251-273

    as in new window
    Handle: RePEc:spr:finsto:v:3:y:1999:i:3:p:251-273

    Note: received: January 1998; final version received: August 1998
    Contact details of provider:
    Web page: http://www.springerlink.com/content/101164/

    Order Information:
    Web: http://link.springer.de/orders.htm

    Related research

    Keywords: Hedging; superhedging; Neyman Pearson lemma; stochastic volatility; value at risk;

    Find related papers by JEL classification:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:spr:finsto:v:3:y:1999:i:3:p:251-273. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.